Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 511, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 29, 2019, 9:23 AM CDT for 5 counties in Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2019, 9:23 AM CDT (14:23 UTC)
- Expired
- May 29, 2019, 10:15 AM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cleveland County, OK, Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 19 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.4 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3136 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 14.1
The text
As transmitted.
632
WUUS54 KOUN 291423
SVROUN
OKC027-081-109-125-133-291515-
/O.NEW.KOUN.SV.W.0511.190529T1423Z-190529T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
923 AM CDT Wed May 29 2019
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northwestern Seminole County in east central Oklahoma...
Southeastern Oklahoma County in central Oklahoma...
Southwestern Lincoln County in central Oklahoma...
Northeastern Cleveland County in central Oklahoma...
Northwestern Pottawatomie County in central Oklahoma...
* Until 1015 AM CDT.
* At 923 AM CDT, a severe thunderstorm was located over southeastern
Oklahoma City, or near Stella, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Southeastern Oklahoma City, northeastern Norman, Shawnee, Tecumseh,
McLoud, Pink, Meeker, Johnson, Stella, Dale, Newalla, northeastern
Lake Thunderbird, Bethel Acres, Little Axe and Aydelotte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3520 9721 3534 9734 3564 9691 3534 9667
TIME...MOT...LOC 1423Z 231DEG 27KT 3531 9716
HAIL...1.00IN
WIND...60MPH
$$
SIX2 follow-up statements
668
WWUS54 KOUN 291445
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
945 AM CDT Wed May 29 2019
OKC027-133-291454-
/O.CAN.KOUN.SV.W.0511.000000T0000Z-190529T1515Z/
Seminole OK-Cleveland OK-
945 AM CDT Wed May 29 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEMINOLE AND
NORTHEASTERN CLEVELAND COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3526 9708 3533 9714 3537 9714 3538 9718
3542 9722 3564 9691 3543 9675
TIME...MOT...LOC 1444Z 206DEG 28KT 3541 9715
$$
OKC081-109-125-291515-
/O.CON.KOUN.SV.W.0511.000000T0000Z-190529T1515Z/
Oklahoma OK-Lincoln OK-Pottawatomie OK-
945 AM CDT Wed May 29 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHEASTERN OKLAHOMA...SOUTHWESTERN LINCOLN AND NORTHWESTERN
POTTAWATOMIE COUNTIES...
At 944 AM CDT, a severe thunderstorm was located over Newalla, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Eastern Oklahoma City, Shawnee, McLoud, Meeker, Johnson, Dale,
Newalla, Bethel Acres and Aydelotte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3526 9708 3533 9714 3537 9714 3538 9718
3542 9722 3564 9691 3543 9675
TIME...MOT...LOC 1444Z 206DEG 28KT 3541 9715
HAIL...1.00IN
WIND...60MPH
$$
SIX592
WWUS54 KOUN 291457
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
957 AM CDT Wed May 29 2019
OKC109-291507-
/O.CAN.KOUN.SV.W.0511.000000T0000Z-190529T1515Z/
Oklahoma OK-
957 AM CDT Wed May 29 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKLAHOMA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3546 9695 3545 9700 3543 9707 3543 9711
3548 9714 3564 9691 3546 9677
TIME...MOT...LOC 1457Z 231DEG 27KT 3547 9705
$$
OKC081-125-291515-
/O.CON.KOUN.SV.W.0511.000000T0000Z-190529T1515Z/
Lincoln OK-Pottawatomie OK-
957 AM CDT Wed May 29 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHWESTERN LINCOLN AND NORTHWESTERN POTTAWATOMIE COUNTIES...
At 957 AM CDT, a severe thunderstorm was located near McLoud, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
McLoud and Meeker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3546 9695 3545 9700 3543 9707 3543 9711
3548 9714 3564 9691 3546 9677
TIME...MOT...LOC 1457Z 231DEG 27KT 3547 9705
HAIL...1.00IN
WIND...60MPH
$$
SIXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:38 AM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, May 29, 6:38 AM CDT, 2 hours 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
638 AM CDT Wed May 29 2019
.AVIATION...
29/12Z TAFs. IFR post frontal cigs expected for a good part of
the morning across northern Oklahoma, evidence from satellite/ob
trends and high-res sounding forecasts. As lower level ridge and
drier air settles in, expect conditions to improve across northern
Oklahoma by 18Z. Mainly MVFR cigs expected farther south with
widespread SHRA/TSRA this morning and at least first half of
afternoon. Rain will end from west to east this afternoon. VFR
conditions expected toward and after 00Z all terminals. No fog
will be mentioned in latter portions of forecast, but there will
be an opportunity for shallow fog in the water logged areas late
tonight as skies clear across southern half of Oklahoma into
northern Texas.
&&
.PREV DISCUSSION... /issued 400 AM CDT Wed May 29 2019/
DISCUSSION...
..Heavy Rainfall/Flooding and Severe Weather Possible Today...
For today, the primary issues are heavy rainfall/flooding and
severe weather with the approach of another trough that will lift
northeastward into the Southern Plains.
Ascent ahead of the trough will result in widespread showers and
thunderstorms across the southeast 1/2 to 2/3rds of Oklahoma and
all of western north Texas. Convection is expected to spread
northeastward and develop just after sunrise and will persist
through much of the day. As this wave approaches a cold front will
also slowly move southward through the day.
Heavy rainfall and flooding will be the primary hazard north of
the front. The area with the greatest risk for this will be across
south central and southeast Oklahoma. Opted to expand the Flood
Watch slightly to the west with last night's heavy rainfall across
portions of south central Oklahoma.
There are a few meteorological factors why heavy rainfall will be
a threat:
1) Precipitable water values are progged to be 1.8-2.00"+, which
is above the 90th percentile per the SPC Sounding Climatology
page.
2) Warm cloud depths are forecast to be >10000 ft and may be as
high as ~12000 ft, which will promote warm rain processes (i.e.,
collision and coalescence).
3) Modest southerly flow at 850 to 700 mb will result in
isentropic ascent above the surface frontal zone.
In addition to heavy rainfall, there will also be a threat for
elevated severe thunderstorms with hail north of the boundary.
South of the front, instability (MLCAPE ~3000 J/kg) and shear
(effective bulk shear ~50+ knots) will result in an environment
capable for more robust severe thunderstorms--including
supercells-- this afternoon. All hazards will be possible,
including tornadoes.
There a couple factors that will provide an environment favorable
for tornadoes. The 0-1 km hodographs are forecast to lengthen
toward late afternoon/early evening with 0-1 km shear approaching
30 knots. LCL heights will also be quite low.
One factor that may mitigate the the tornado potential will be
the mode of the thunderstorms. Storms may be somewhat "messy" with
mergers and interactions that could temper the risk.
Nevertheless, with the forecast parameter space, there is a low to
medium tornado potential across south central/southeast Oklahoma
and western north Texas (including the potential for embedded
circulations within any established/bowing line segments).
In this system's wake, quiet weather is expected for Thursday and
Friday. The drier airmass behind the front will allow for a
couple cool night with lows in 50s F. Some 40s F will even be
possible across northwest Oklahoma Thursday morning. Highs will
be in the 70s and 80s F.
The chance of showers and thunderstorms will increase toward the
weekend and into early next week as a west-northwest flow develops
across the area. This synoptic pattern may allow some MCS(s) to
affect the area; however, the confidence on the timing of any MCSs
is still low. Currently, the model signal for MCSs is highest
Saturday night into Sunday and Sunday night into Monday.
Mahale
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 73 55 78 57 / 90 30 0 0
Hobart OK 74 54 79 57 / 70 10 0 0
Wichita Falls TX 76 58 80 61 / 90 20 0 0
Gage OK 72 47 75 53 / 10 0 0 0
Ponca City OK 73 54 76 56 / 50 30 0 0
Durant OK 80 63 81 62 / 90 70 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ031-032-038>048-
050>052.
TX...Flood Watch through Thursday morning for TXZ090.
&&
11/10Hazardous weather outlook, May 29, 4:52 AM CDT, 4 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 452 AM CDT Wed May 29 2019 OKZ004>048-050>052-TXZ083>090-301000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 452 AM CDT Wed May 29 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is an Enhanced Risk for severe thunderstorms today. Location... The Enhanced Risk is across far south central and southeast Oklahoma and adjacent parts of north Texas, including locations near Ardmore, Atoka, Durant and Lake Texoma. The Slight Risk to the north includes locations near Wichita Falls, Duncan, Pauls Valley, Ada, and Seminole. Timing... 7 AM this morning through 7 PM this evening. Impacts... Hail up to baseball size. Winds of 60 to 80 mph. Medium tornado risk. Discussion... Numerous thunderstorms are expected across the southeast half to two-thirds of Oklahoma and all of western north Texas. The medium tornado risk will be across far south central and southeast Oklahoma and adjacent parts of north Texas. Farther north, behind a cold front, the primary risk will be hail. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across southern Oklahoma and north Texas should prepare for severe weather operations today. .Heavy Rain and Flooding... Flooding problems will continue or return in areas that see thunderstorms today, especially across southern Oklahoma. Persons who live near or have interests in low lying areas should pay close attention to forecasts and warnings. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... There are off an on chances of thunderstorms this weekend into early next week, but predictability in location and strength of storms is too low for any organized severe storm risk areas. .Heavy Rain and Flooding... Flooding problems will continue or return in areas that see thunderstorms. Persons who live near or have interests in low lying areas should pay close attention to forecasts and warnings. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Local storm report, May 29, 8:43 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
843 AM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD DUNCAN 34.52N 97.97W
05/28/2019 STEPHENS OK DEPT OF HIGHWAYS
FLOOD WATERS COVERED INTERSECTION OF US HWY 81 AND STATE
HWY 7.
&&
TLINDLEYSpecial weather statement, May 29, 8:56 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 856 AM CDT Wed May 29 2019 OKZ029>031-291430- Pottawatomie OK-Cleveland OK-Seminole OK- 856 AM CDT Wed May 29 2019 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Pottawatomie... southeastern Cleveland and northwestern Seminole Counties Until 930 AM CDT... AT 854 AM CDT, a strong thunderstorm was located near Etowah, moving northeast at 40 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 40 MPH... LAT...LON 3495 9721 3511 9734 3543 9691 3522 9671 TIME...MOT...LOC 1354Z 232DEG 37KT 3511 9714 SIX
Local storm report, May 29, 9:04 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
904 AM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM HAIL 6 N LAKE ARROWHEAD 33.80N 98.37W
05/29/2019 E0.75 INCH CLAY TX TRAINED SPOTTER
SPOTTERNETWORK REPORT.
&&
ZWINKSpecial weather statement, May 29, 9:05 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 905 AM CDT Wed May 29 2019 TXZ086-089-090-291430- Clay TX-Wichita TX-Archer TX- 905 AM CDT Wed May 29 2019 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Clay...southeastern Wichita and Archer Counties Until 930 AM CDT... AT 901 AM CDT, a strong thunderstorm was located 5 miles northwest of Scotland, moving north at 30 to 35 MPH. Another strong storm was located southwest of Jolly. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 40 MPH... LAT...LON 3342 9855 3346 9895 3407 9860 3399 9821 TIME...MOT...LOC 1401Z 192DEG 27KT 3373 9852 SIX
Special weather statement, May 29, 9:09 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
909 AM CDT Wed May 29 2019
OKZ045-046-291445-
Carter OK-Jefferson OK-
909 AM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR western Carter and northeastern
Jefferson Counties Until 945 AM CDT...
AT 908 AM CDT, a strong thunderstorm was located near Healdton,
moving northeast at 25 to 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
LAT...LON 3416 9772 3429 9761 3429 9756 3435 9756
3446 9747 3427 9723 3407 9752 3407 9756
3404 9756
TIME...MOT...LOC 1408Z 222DEG 23KT 3422 9752
SIXSpecial weather statement, May 29, 9:17 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 917 AM CDT Wed May 29 2019 OKZ025-026-029-030-291445- Oklahoma OK-Pottawatomie OK-Cleveland OK-Lincoln OK- 917 AM CDT Wed May 29 2019 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma... northwestern Pottawatomie...northeastern Cleveland and southwestern Lincoln Counties Until 945 AM CDT... AT 913 AM CDT, a strong thunderstorm was located over northeastern Norman, moving northeast at 25 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 40 MPH... LAT...LON 3518 9722 3530 9738 3560 9713 3541 9688 TIME...MOT...LOC 1413Z 222DEG 23KT 3529 9721 SIX
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:00 PM CDT | Tornado Warning | OUN | Garvin, Grady, McClain | 30 min |
| May 28, 7:06 PM CDT | Special Weather Statement | OUN | Cotton | 24 min |
| May 28, 7:07 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 38 min |
| May 28, 7:12 PM CDT | Special Weather Statement | OUN | Stephens | 33 min |
| May 28, 7:15 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| May 28, 7:18 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain | 3 hr |
| May 28, 7:18 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 42 min |
| May 28, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 49 min |
| May 28, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 47 min |
| May 28, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 39 min |
| May 28, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Stephens | 49 min |
| May 28, 7:53 PM CDT | Special Weather Statement | OUN | Cleveland | 37 min |
| May 28, 8:00 PM CDT | Special Weather Statement | OUN | Cotton | 30 min |
| May 28, 8:05 PM CDT | Tornado Warning | OUN | Stephens | 25 min |
| May 28, 8:06 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain | 3 hr |
| May 28, 8:12 PM CDT | Areal Flood Warning | OUN | Comanche | 5 hr |
| May 28, 8:16 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 29 min |
| May 28, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 29 min |
| May 28, 8:22 PM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson, Stephens | 3 hr |
| May 28, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 45 min |
| May 28, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 50 min |
| May 28, 8:50 PM CDT | Flash Flood Warning | OUN | Stephens | 3 hr |
| May 28, 9:02 PM CDT | Special Weather Statement | OUN | Pottawatomie | 28 min |
| May 28, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 51 min |
| May 28, 9:14 PM CDT | Areal Flood Warning | OUN | Comanche, Grady, Stephens | 4 hr |
| May 28, 9:24 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray, Stephens | 3 hr |
| May 28, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 47 min |
| May 28, 9:31 PM CDT | Special Weather Statement | OUN | Seminole | 44 min |
| May 28, 9:41 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Murray, Stephens | 3 hr |
| May 28, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 51 min |
| May 28, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole | 48 min |
| May 28, 10:43 PM CDT | Special Weather Statement | OUN | Atoka | 47 min |
| May 28, 11:13 PM CDT | Areal Flood Advisory | OUN | Garvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole | 3 hr |
| May 28, 11:21 PM CDT | Flash Flood Warning | OUN | Garvin, Pontotoc | 3 hr |
| May 28, 11:24 PM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 28, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Hughes, Pontotoc, Pottawatomie, Seminole | 47 min |
| May 28, 11:45 PM CDT | Areal Flood Warning | OUN | Carter, Garvin, Murray, Stephens | 12 hr |
| May 28, 11:51 PM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 28, 11:57 PM CDT | Special Weather Statement | OUN | Pontotoc | 33 min |
| May 29, 12:02 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 43 min |
| May 29, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 49 min |
| May 29, 12:37 AM CDT | Areal Flood Warning | OUN | Comanche, Grady, Stephens | 6 hr |
| May 29, 2:13 AM CDT | Areal Flood Warning | OUN | Garvin, Murray, Pontotoc | 6 hr |
| May 29, 2:45 AM CDT | River Flood Warning | OUN | Garvin | 66 hr |
| May 29, 3:59 AM CDT | Areal Flood Warning | OUN | Greer, Kiowa | 24 hr |
| May 29, 7:38 AM CDT | Special Weather Statement | OUN | Pottawatomie | 37 min |
| May 29, 7:47 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 43 min |
| May 29, 8:56 AM CDT | Special Weather Statement | OUN | Pottawatomie | 34 min |
| May 29, 9:09 AM CDT | Special Weather Statement | OUN | Carter | 36 min |
| May 29, 9:13 AM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| May 29, 9:17 AM CDT | Special Weather Statement | OUN | Pottawatomie | 28 min |
| May 29, 9:35 AM CDT | Special Weather Statement | OUN | Murray | 25 min |
| May 29, 9:41 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 37 min |
| May 29, 10:01 AM CDT | Areal Flood Advisory | OUN | Lincoln, Payne, Pottawatomie | 3 hr |
| May 29, 10:15 AM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| May 29, 10:15 AM CDT | Special Weather Statement | OUN | Carter | 30 min |
| May 29, 10:17 AM CDT | Special Weather Statement | OUN | Garvin | 28 min |
| May 29, 10:39 AM CDT | Areal Flood Advisory | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 2 hr |
| May 29, 10:47 AM CDT | Special Weather Statement | OUN | Murray | 28 min |
| May 29, 10:52 AM CDT | Flash Flood Warning | OUN | Carter, Garvin, Grady, Murray, Stephens | 4 hr |
| May 29, 11:14 AM CDT | Special Weather Statement | OUN | Garvin | 31 min |
| May 29, 11:17 AM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 29, 11:19 AM CDT | Special Weather Statement | OUN | Carter | 26 min |
| May 29, 11:25 AM CDT | Special Weather Statement | OUN | Pottawatomie | 35 min |
| May 29, 11:38 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray | 37 min |
| May 29, 11:50 AM CDT | Special Weather Statement | OUN | Marshall | 25 min |
| May 29, 11:59 AM CDT | Special Weather Statement | OUN | Pontotoc | 31 min |
| May 29, 12:03 PM CDT | Special Weather Statement | OUN | McClain | 27 min |
| May 29, 12:12 PM CDT | Special Weather Statement | OUN | Hughes | 33 min |
| May 29, 12:18 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 27 min |
| May 29, 12:24 PM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 29, 12:25 PM CDT | Areal Flood Advisory | OUN | Cleveland, Hughes, Lincoln, McClain, Pontotoc, Pottawatomie and 1 more | 3 hr |
| May 29, 12:38 PM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie, Seminole | 2 hr |
| May 29, 12:46 PM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| May 29, 1:07 PM CDT | Special Weather Statement | OUN | Atoka | 23 min |
| May 29, 1:27 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 24 min |
| May 29, 2:19 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 35 hr |
| May 29, 2:32 PM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie, Seminole | 3 hr |
| May 29, 2:39 PM CDT | Special Weather Statement | OUN | Johnston | 36 min |
| May 29, 2:42 PM CDT | Areal Flood Warning | OUN | Carter, Garvin, Murray, Pontotoc, Stephens | 4 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.